# SDR 97UAL900039

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812996
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TRAILING EDGE FLAPS SPLIT AT 25 AND 15.  SPEED BRAKE EXTENSION INOPERABLE.  THE TRAILING EDGE FLAP POSITION INDICATOR WAS DETERMINED TO BE THE CAUSE OF THE DISCREPANCY.  THE INDICATOR WAS REPLACED.  OPS CHECK GOOD.
